Certain curvature conditions in Lorentzian para-Sasakian manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Certain curvature conditions in Lorentzian para-Sasakian manifolds
 
Creator Haseeb, Abdul
Prasad, Rajendra
 
Description The object of the present paper is to characterize Lorentzian para-Sasakian manifolds with respect to the semi-symmetric metric connection satisfying certain curvature conditions.
 
Publisher Bayram Şahin
 
Date 2020-09-21
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/61
 
Source International Journal of Maps in Mathematics - IJMM; Vol 3 No 2 (2020): International Journal of Maps in Mathematics; 85-99
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/61/38
 
Rights Copyright (c) 2020 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library